MathSciNet Relay Station
MathSciNet bibliographic data
MR1664379 42C10 (60G42)
Weisz, Ferenc Maximal estimates for the $(C,\alpha)$ means of $d$-dimensional Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000), no. 8, 2337–2345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement